Alert archive / Indiana / Flash Flood Warnings in 2004
Flash Flood Warning 30, NWS Chicago, IL
NWS Chicago, IL issued this flash flood warning at Jun 12, 2004, 5:45 AM EST for Benton County, Jasper County, Newton County, Indiana; Iroquois County, Illinois. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2004, 5:45 AM EST (10:45 UTC)
- Expired
- Jun 12, 2004, 10:00 AM EST
- In force
- 4 hr
- Issued by
- NWS Chicago, IL
- Area
- Counties, with a storm outline in the text
Counties Iroquois County, IL, Benton County, IN, Jasper County, IN, Newton County, IN
The radar
The Chicago radar (KLOT), 96 km from the middle of the area, began a volume at 10:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 10.8 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3388 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1075 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KLOT 121046
FFWLOT
ILC075-INC007-073-111-121500-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHICAGO IL
545 AM CDT SAT JUN 12 2004
THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
IROQUOIS COUNTY IN EAST CENTRAL ILLINOIS
BENTON COUNTY IN NORTHWEST INDIANA
JASPER COUNTY IN NORTHWEST INDIANA
NEWTON COUNTY IN NORTHWEST INDIANA
* UNTIL 1000 AM CDT (1000 AM EST)
* AT 545 AM CDT...WEATHER SERVICE RADAR INDICATED MORE THUNDERSTORMS
MOVING NORTHEAST INTO IROQUOIS COUNTY. THESE STORMS WILL ALSO MOVE
INTO BENTON...NEWTON...AND JASPER COUNTIES. THIS WILL DELAY FLOOD
WATERS FROM RECEDING AND COULD EVEN WORSEN FLOODING OVER THESE
COUNTIES.
IF YOU ENCOUNTER A FLOODED ROAD...TURN AROUND AND FIND AN ALTERNATE
ROUTE. A CAR OR SMALL TRUCK INCLUDING SUVS AND PICKUPS CAN BE SWEPT
OFF A ROAD AND INTO A STREAM BY AS LITTLE AS TWO FEET OF WATER.
LAT...LON 4122 8692 4095 8694 4049 8712 4050 8811
4101 8815 4101 8755
$$
BRUMERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 4:10 AM EST, 1 hour 35 minutes earlier.
Area forecast discussion, Jun 12, 4:10 AM EST, 1 hour 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHICAGO IL 410 AM CDT SAT JUN 12 2004 .DISCUSSION... SHORT ON TIME THIS MORNING DUE TO THE ONGOING WEATHER. EMPHASIS THIS PACKAGE WAS ON THE FIRST FEW PERIODS. ONGOING SHRA AND TSRA IS DECREASING IN AREAL COVERAGE AND INTENSITY. HAVE MAINTAINED THE FLOOD WATCH THROUGH NOON TODAY WITH NUMEROUS FLOOD WARNINGS CURRENTLY IN PLACE. THE QUASI-STATIONARY BNDRY FRONTAL WILL MOVE LITTLE TODAY DUE TO THE REINFORCED COLD POOL FROM THE CURRENT MCS. I MAY BE TOO OPTIMISTIC WITH TODAYS HIGH TEMPS GIVEN THE FRONTAL PLACEMENT AND CLOUD COVER. EXPECTING ANOTHER ROUND OF TSRA OVERNIGHT TONIGHT IN RESPONSE TO AN APPROACHING MID-LVL S/WV TROUGH...WHICH WILL LIKELY PROMPT A FLOOD WATCH INTO SUNDAY. HELD OFF IN EXPANDING THE CURRENT FLOOD WATCH TO AVOID CONFUSION WITH THE ONGOING WARNINGS. HAVE INCREASED POPS TO LIKELY FOR TONIGHT. OTHERWISE THE INHERITED FCST WAS MAINTAINED. 05 && .AVIATION DISCUSSION FOR 00Z TAFS... AT 6 PM STRONG WARM FRONT SITTING TO S OF TAF SITES WITH SECONDARY WARM FRONT/LAKE BREEZE FROM S OF GYY S DPA-RFD. A FEW TS FIRING ON FRONT VCNTY RFD. TO NOT EXPECT MAIN FRONT TO PUSH N OF TAF SITES THRU THIS PERIOD. EXPECT TS TO SLOWLY BUILD ESE THRU NIGHT ALONG FRONT, ESPECIALLY AS IA TS COMPLEX MOVES ESE. AT THIS TIME EXPECT TS TO CONTINUE VCNTY RFD BUT HOLD OFF IN CHI TAFS TIL ABOUT 05Z. WILL BE CLOSE ON THIS. MAJOR OTHER PROBLEM IS THE 2ND FRONT. IFR CIGS LAST FEW HOUR FROM PWK N. EXPECT THIS TO SLOWLY SINK S THRU EVE AND GET INTO ORD AREA. EVENTUALLY WILL GO S OF THERE BUT NOT TIL TS COME INTO PICTURE. MAIN TS EXPECTED E OF TAFS BY 12Z WITH GRADUAL IMPROVEMENT THEN FROM IFR LEVELS THRU MORNING. AF && .LOT...WATCHES/WARNINGS/ADVISORIES... .IL...FLOOD WATCH THRU NOON TODAY FOR ALL ZONES. .IN...FLOOD WATCH THRU NOON TODAY FOR ALL ZONES. .LK MI...SMALL CRAFT ADVISORY IN EFFECT FOR THIS MORNING. && IMPORTANT NOTICE...EFFECTIVE JUNE 15...THE AWIPS IDENTIFIER FOR THIS PRODUCT WILL CHANGE FROM CHIAFDCHI TO CHIAFDLOT. THE WMO HEADER FXUS63 KLOT WILL NOT CHANGE.
Hazardous weather outlook, Jun 11, 5:00 PM EST, 12 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHICAGO IL 500 PM CDT FRI JUN 11 2004 ILZ003>006-008-010>014-019>022-023-032-033-039-INZ001-002-010-011-019 -121100- WINNEBAGO-BOONE-MCHENRY-LAKE IL-OGLE-LEE-DE KALB-KANE-DU PAGE-COOK- LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-IROQUOIS-FORD- LAKE IN-PORTER-NEWTON-JASPER-BENTON- 500 PM CDT FRI JUN 11 2004 THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST ILLINOIS...AND NORTHWEST INDIANA. .DAY ONE... TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVERNIGHT. THE PRIMARY SEVERE THREAT IS DAMAGING STRAIGHT LINE WINDS. IT IS MORE LIKELY THAT THESE STORMS WILL PRODUCE LOCALIZED HEAVY RAINFALL AMOUNTS. ANY ADDITIONAL HEAVY RAINFALL WILL FURTHER AGGREVATE ANY FLOOD SITUATION. NEARLY SATURATED SOILS AND BANKFULL STREAMS ACROSS THE AREA MAY QUICKLY FLOOD WITH RENEWED HEAVY RAINFALL. STORMS DEVELOPING OVER NORTHERN IOWA THIS EVENING ARE EXPECTED TO EVOLVE INTO A LARGE THUNDERSTORM COMPLEX LATE TONIGHT AND PERSIST OVER THE REGION...ENDING FROM WEST TO EAST SHORTLY AFTER SUNRISE SATURDAY. .DAYS TWO THROUGH SEVEN... SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE EXPECTED SATURDAY...SUNDAY...SUNDAY NIGHT AND MONDAY NIGHT. THE STORMS SATURDAY AND SUNDAY COULD ALSO BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED LATER TONIGHT. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WWW.CRH.NOAA.GOV/LOT (LOWER CASE) LMZ740>746-766-121100- WINTHROP HARBOR IL TO NEW BUFFALO MI- LAKE MICHIGAN- 500 PM CDT FRI JUN 11 2004 THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS AND INDIANA WATERS OF LAKE MICHIGAN. .DAY ONE... TONIGHT THUNDERSTORMS ARE LIKELY ACROSS SOUTHERN LAKE MICHIGAN LATER TONIGHT...ESPECIALLY AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN... SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE POSSIBLE SATURDAY...SUNDAY...SUNDAY NIGHT...AND MONDAY NIGHT. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WWW.CRH.NOAA.GOV/LOT (LOWER CASE) MERZLOCK
In the hours before
Local storm report, Jun 12, 4:40 AM EST, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
440 AM CDT SAT JUN 12 2004
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0440 AM WATSEKA IL FLOODING
05/12/04 IROQUOIS
FLOODING ON U.S. 52 IN VILLAGE OF IROQUOIS.Local storm report, Jun 12, 4:45 AM EST, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
445 AM CDT SAT JUN 12 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0200 AM FLOOD MINOOKA 41.45N 88.26W
06/12/2004 WILL IL LAW ENFORCEMENT
INTERSTATE 80 NEAR RIDGE ROAD
&&
RLBLocal storm report, Jun 12, 4:45 AM EST, 1 hour before
PRELIMINARY LOCAL STORM REPORT...CORRECTION
NATIONAL WEATHER SERVICE CHICAGO IL
445 AM CDT SAT JUN 12 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0200 AM FLOOD MINOOKA 41.45N 88.26W
06/12/2004 GRUNDY IL LAW ENFORCEMENT
INTERSTATE 80 NEAR RIDGE ROAD
&&
RLBLocal storm report, Jun 12, 4:58 AM EST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
458 AM CDT SAT JUN 12 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0445 AM FLOOD GOODLAND 40.76N 87.29W
06/12/2004 NEWTON IN LAW ENFORCEMENT
FLOODING ALONG U.S. 24
&&
RLBLocal storm report, Jun 12, 5:10 AM EST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE CHICAGO IL
510 AM CDT SAT JUN 12 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0445 AM FLOOD GOODLAND 40.76N 87.29W
06/12/2004 NEWTON IN LAW ENFORCEMENT
FLOODING ALONG U.S. 24
0413 AM FLOOD EARL PARK 40.69N 87.42W
06/12/2004 BENTON IN EMERGENCY MNGR
WIDESPREAD FLOODING OVER ENTIRE COUNTY. TWO AND A HALF
INCHES AT EARL PARK.
0413 AM FLOOD 4 NE ROCHELLE 41.96N 89.01W
06/12/2004 OGLE IL LAW ENFORCEMENT
MILFORD ROAD FLOODED SOUTH OF TWOMBLEY ROAD.
0254 AM FLASH FLOOD SOMONAUK 41.63N 88.68W
06/12/2004 LA SALLE IL EMERGENCY MNGR
0254 AM FLOOD SOMONAUK 41.63N 88.68W
06/12/2004 LA SALLE IL EMERGENCY MNGR
0230 AM FLOOD PLANO 41.66N 88.53W
06/12/2004 KENDALL IL AMATEUR RADIO
FLOODING ACROSS U.S. HWY 34 IN PLANO.
0230 AM FLOOD OSWEGO 41.70N 88.33W
06/12/2004 KENDALL IL LAW ENFORCEMENT
NUMEROUS ROADS COVERED WITH HIGH WATER. COLLINS ROAD
BETWEEN GROVE AND PLAINFIELD IS CLOSED DUE TO HIGH WATER.
0215 AM FLASH FLOOD ROCKFORD 42.27N 89.06W
06/12/2004 WINNEBAGO IL TRAINED SPOTTER
WATER FLOWING ACROSS ROADWAYS IN THE SOUTHERN HALF OF THE
CITY.
0200 AM FLOOD MINOOKA 41.45N 88.26W
06/12/2004 WILL IL LAW ENFORCEMENT
INTERSTATE 80 NEAR RIDGE ROAD
0130 AM FLASH FLOOD AURORA 41.77N 88.29W
06/12/2004 KANE IL EMERGENCY MNGR
1 LANE CLOSED DUE TO FLOODING AT SULLIVAN RD. AND RT. 31.
2.15 INCHES TOTAL RAINFALL.
0125 AM FLASH FLOOD NAPERVILLE 41.76N 88.15W
06/12/2004 DUPAGE IL NWS EMPLOYEE
STREET FLOODING AT RIVER RD. AND WILSHIRE BLVD.
0116 AM FLASH FLOOD JOLIET 41.53N 88.12W
06/12/2004 WILL IL AMATEUR RADIO
DITCHES FULL AT RT. 30 AND CATON FARM RD. WATER OVER ROAD
AT HENNEPIN RD. AND RT. 30.
0105 AM FLOOD JOLIET 41.53N 88.12W
06/12/2004 WILL IL AMATEUR RADIO
DUPAGE RIVER OVER BANKS AT RT. 52 WEST OF ESSINGTON. GAGE
READING 4.5 FEET.
0104 AM FLASH FLOOD JOLIET 41.53N 88.12W
06/12/2004 WILL IL AMATEUR RADIO
18 INCHES OF WATER OVER ROADWAY AT RIVER RD. AND RT. 52
AND BLAT RD. DEBRIS IN ROADWAY.
1255 AM FLASH FLOOD LIBERTYVILLE 42.28N 87.97W
06/12/2004 LAKE IL EMERGENCY MNGR
ROADS CLOSED AT RT 45 AND RT 137 IN LIBERTYVILLE AND
WADSWORTH RD IN BEACH PARK.
1225 AM FLASH FLOOD BOURBONNAIS 41.16N 87.88W
06/12/2004 KANKAKEE IL TRAINED SPOTTER
STREET FLOODING AT RT. 45 AND IL 102.
1218 AM FLASH FLOOD PLAINFIELD 41.62N 88.20W
06/12/2004 WILL IL TRAINED SPOTTER
8 TO 10 INCHES OF WATER ON THEODORE RD. EAST OF COUNTY
LINE RD.
1215 AM FLASH FLOOD FRANKFORT 41.50N 87.84W
06/12/2004 WILL IL EMERGENCY MNGR
FLOODING AND PEA SIZED HAIL AT HARLEM RD. AND RT. 30.
1208 AM TSTM WND DMG JOLIET 41.53N 88.12W
06/12/2004 WILL IL LAW ENFORCEMENT
POWER LINES DOWN AT INTERSECTION OF RAYNOR AVE. AND
RICHMOND ST.
1206 AM FLOOD JOLIET 41.53N 88.12W
06/12/2004 WILL IL AMATEUR RADIO
RESIDENTIAL BASEMENT FLOODING IN THE AREA OF MORAN AND
CLEMENT RDS.
1205 AM LIGHTNING ELWOOD 41.41N 88.11W
06/12/2004 WILL IL AMATEUR RADIO
HOUSE STRUCK BY LIGHTNING ON REDWOOD RD.
1205 AM FLASH FLOOD JOLIET 41.53N 88.12W
06/12/2004 WILL IL LAW ENFORCEMENT
MULTIPLE FLOODED VEHICLES ON BRIGGS ST BETWEEN SPENCER
AND LARAWAY RDS.
1200 AM FLASH FLOOD FOX RIVER GROVE 42.20N 88.22W
06/12/2004 MCHENRY IL TRAINED SPOTTER
STREET FLOODING ON RT. 14 FROM THE FOX RIVER TO RT. 22,
CONTINUING 2 MILES EAST.
1156 PM FLASH FLOOD JOLIET 41.53N 88.12W
06/11/2004 WILL IL LAW ENFORCEMENT
STREET FLOODING AND SUBMERGED VEHICLE AT INTERSECTION OF
HENDERSON AND WASHINGTON RDS.
1150 PM FLASH FLOOD JOLIET 41.53N 88.12W
06/11/2004 WILL IL LAW ENFORCEMENT
STREET FLOODING AND 2 SUBMERGED VEHICLES ON US-30 EAST OF
BRIGGS RD. AT THE RAILROAD VIADUCT.
1140 PM FLASH FLOOD JOLIET 41.53N 88.12W
06/11/2004 WILL IL LAW ENFORCEMENT
STREET FLOODING AND SUBMERGED VEHICLE ON CENTER ST.
ON-RAMP TO EASTBOUND I-80.
1138 PM FLASH FLOOD JOLIET 41.53N 88.12W
06/11/2004 WILL IL LAW ENFORCEMENT
STREET FLOODING AND SUBMERGED VEHICLES AT INTERSECTION OF
S. CHIGAGO AND PATTERSON RDS.
1138 PM FLASH FLOOD PLAINFIELD 41.62N 88.20W
06/11/2004 WILL IL TRAINED SPOTTER
STREET FLOODING AT CATON FARM AND DRAUDEN RDS.
1130 PM FLASH FLOOD PLAINFIELD 41.62N 88.20W
06/11/2004 WILL IL AMATEUR RADIO
STREET FLOODING AT INTERSECTION OF CATON FARM RD. AND
DRAUDEN RD. 0.85 INCHES OF RAIN IN 1 HR.
1130 PM FLASH FLOOD JOLIET 41.53N 88.12W
06/11/2004 WILL IL LAW ENFORCEMENT
WIDESPREAD STREET FLOODING. PORTIONS OF MANY ROADWAYS
INCLUDING MADISON, CENTER, SPRINGFIELD AND GLENWOOD RDS.
UNDER WATER.
1125 PM HAIL DE KALB 41.93N 88.75W
06/11/2004 0.75 INCH DE KALB IL LAW ENFORCEMENT
REPORTED ON NIU CAMPUS BY CAMPUS POLICE.
1125 PM HAIL LOCKPORT 41.59N 88.05W
06/11/2004 1.00 INCH WILL IL TRAINED SPOTTER
REPORTED AT RT. 7 AND MADISON ST.
1121 PM LIGHTNING JOLIET 41.53N 88.12W
06/11/2004 WILL IL LAW ENFORCEMENT
HOUSE HIT BY LIGHTNING AT INTERSECTION OF PRESTIGE AND
MASON RDS.
1121 PM LIGHTNING JOLIET 41.53N 88.12W
06/11/2004 WILL IL LAW ENFORCEMENT
HOUSE HIT BY LIGHTNING AT INTERSECTION OF PRESTIGE AND
MASON RDS.
1115 PM FLASH FLOOD JOLIET 41.53N 88.12W
06/11/2004 WILL IL LAW ENFORCEMENT
STREET FLOODING AT THE INTERSECTION OF BRIGGS RD. AND RT.
52.
1115 PM FLASH FLOOD JOLIET 41.53N 88.12W
06/11/2004 WILL IL LAW ENFORCEMENT
STREET FLOODING AT INTERSECTION OF BRIGGS RD. AND RT. 52.
1045 PM HAIL 4 NE LEMONT 41.71N 87.94W
06/11/2004 0.88 INCH COOK IL TRAINED SPOTTER
1045 PM HAIL 4 NE LOCKPORT 41.63N 87.99W
06/11/2004 0.88 INCH WILL IL TRAINED SPOTTER
1034 PM TSTM WND DMG JOLIET 41.53N 88.12W
06/11/2004 WILL IL LAW ENFORCEMENT
POWER LINES DOWN AT INTERSECTION OF MARQUETTE AND
GLENWOOD.
1034 PM TSTM WND DMG JOLIET 41.53N 88.12W
06/11/2004 WILL IL LAW ENFORCEMENT
POWER LINES DOWN AT THE INTERSECTION OF MARQUETTE AND
GLENWOOD RD.
1030 PM HAIL 4 NW MANHATTAN 41.47N 88.04W
06/11/2004 0.88 INCH WILL IL LAW ENFORCEMENT
0930 PM HAIL 2 SE ROSCOE 42.40N 88.98W
06/11/2004 1.00 INCH WINNEBAGO IL CO-OP OBSERVER
0801 PM HAIL 10 NW ROCKFORD 42.37N 89.20W
06/11/2004 0.75 INCH WINNEBAGO IL EMERGENCY MNGR
1 MILE NORTH OF SHIRLAND
0751 PM HAIL ROCKFORD 42.27N 89.06W
06/11/2004 0.88 INCH WINNEBAGO IL EMERGENCY MNGR
DIME SIZE HAIL SOUTHWEST SIDE OF ROCKFORD AND NICKEL SIZE
HAIL DOWNTOWN ROCKFORD.
&&
RLBLocal storm report, Jun 12, 5:10 AM EST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE CHICAGO IL
510 AM CDT SAT JUN 12 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0445 AM FLOOD GOODLAND 40.76N 87.29W
06/12/2004 NEWTON IN LAW ENFORCEMENT
FLOODING ALONG U.S. 24
0413 AM FLOOD EARL PARK 40.69N 87.42W
06/12/2004 BENTON IN EMERGENCY MNGR
WIDESPREAD FLOODING OVER ENTIRE COUNTY. TWO AND A HALF
INCHES AT EARL PARK.
0413 AM FLOOD 4 NE ROCHELLE 41.96N 89.01W
06/12/2004 OGLE IL LAW ENFORCEMENT
MILFORD ROAD FLOODED SOUTH OF TWOMBLEY ROAD.
0254 AM FLOOD SOMONAUK 41.63N 88.68W
06/12/2004 LA SALLE IL EMERGENCY MNGR
0230 AM FLOOD PLANO 41.66N 88.53W
06/12/2004 KENDALL IL AMATEUR RADIO
FLOODING ACROSS U.S. HWY 34 IN PLANO.
0230 AM FLOOD OSWEGO 41.70N 88.33W
06/12/2004 KENDALL IL LAW ENFORCEMENT
NUMEROUS ROADS COVERED WITH HIGH WATER. COLLINS ROAD
BETWEEN GROVE AND PLAINFIELD IS CLOSED DUE TO HIGH WATER.
0215 AM FLASH FLOOD ROCKFORD 42.27N 89.06W
06/12/2004 WINNEBAGO IL TRAINED SPOTTER
WATER FLOWING ACROSS ROADWAYS IN THE SOUTHERN HALF OF THE
CITY.
0200 AM FLOOD MINOOKA 41.45N 88.26W
06/12/2004 GRUNDY IL LAW ENFORCEMENT
INTERSTATE 80 NEAR RIDGE ROAD
0130 AM FLASH FLOOD AURORA 41.77N 88.29W
06/12/2004 KANE IL EMERGENCY MNGR
1 LANE CLOSED DUE TO FLOODING AT SULLIVAN RD. AND RT. 31.
2.15 INCHES TOTAL RAINFALL.
0125 AM FLASH FLOOD NAPERVILLE 41.76N 88.15W
06/12/2004 DUPAGE IL NWS EMPLOYEE
STREET FLOODING AT RIVER RD. AND WILSHIRE BLVD.
0116 AM FLASH FLOOD JOLIET 41.53N 88.12W
06/12/2004 WILL IL AMATEUR RADIO
DITCHES FULL AT RT. 30 AND CATON FARM RD. WATER OVER ROAD
AT HENNEPIN RD. AND RT. 30.
0105 AM FLOOD JOLIET 41.53N 88.12W
06/12/2004 WILL IL AMATEUR RADIO
DUPAGE RIVER OVER BANKS AT RT. 52 WEST OF ESSINGTON. GAGE
READING 4.5 FEET.
0104 AM FLASH FLOOD JOLIET 41.53N 88.12W
06/12/2004 WILL IL AMATEUR RADIO
18 INCHES OF WATER OVER ROADWAY AT RIVER RD. AND RT. 52
AND BLAT RD. DEBRIS IN ROADWAY.
1255 AM FLASH FLOOD LIBERTYVILLE 42.28N 87.97W
06/12/2004 LAKE IL EMERGENCY MNGR
ROADS CLOSED AT RT 45 AND RT 137 IN LIBERTYVILLE AND
WADSWORTH RD IN BEACH PARK.
1225 AM FLASH FLOOD BOURBONNAIS 41.16N 87.88W
06/12/2004 KANKAKEE IL TRAINED SPOTTER
STREET FLOODING AT RT. 45 AND IL 102.
1218 AM FLASH FLOOD PLAINFIELD 41.62N 88.20W
06/12/2004 WILL IL TRAINED SPOTTER
8 TO 10 INCHES OF WATER ON THEODORE RD. EAST OF COUNTY
LINE RD.
1215 AM FLASH FLOOD FRANKFORT 41.50N 87.84W
06/12/2004 WILL IL EMERGENCY MNGR
FLOODING AND PEA SIZED HAIL AT HARLEM RD. AND RT. 30.
1208 AM TSTM WND DMG JOLIET 41.53N 88.12W
06/12/2004 WILL IL LAW ENFORCEMENT
POWER LINES DOWN AT INTERSECTION OF RAYNOR AVE. AND
RICHMOND ST.
1206 AM FLOOD JOLIET 41.53N 88.12W
06/12/2004 WILL IL AMATEUR RADIO
RESIDENTIAL BASEMENT FLOODING IN THE AREA OF MORAN AND
CLEMENT RDS.
1205 AM LIGHTNING ELWOOD 41.41N 88.11W
06/12/2004 WILL IL AMATEUR RADIO
HOUSE STRUCK BY LIGHTNING ON REDWOOD RD.
1205 AM FLASH FLOOD JOLIET 41.53N 88.12W
06/12/2004 WILL IL LAW ENFORCEMENT
MULTIPLE FLOODED VEHICLES ON BRIGGS ST BETWEEN SPENCER
AND LARAWAY RDS.
1200 AM FLASH FLOOD FOX RIVER GROVE 42.20N 88.22W
06/12/2004 MCHENRY IL TRAINED SPOTTER
STREET FLOODING ON RT. 14 FROM THE FOX RIVER TO RT. 22,
CONTINUING 2 MILES EAST.
1156 PM FLASH FLOOD JOLIET 41.53N 88.12W
06/11/2004 WILL IL LAW ENFORCEMENT
STREET FLOODING AND SUBMERGED VEHICLE AT INTERSECTION OF
HENDERSON AND WASHINGTON RDS.
1150 PM FLASH FLOOD JOLIET 41.53N 88.12W
06/11/2004 WILL IL LAW ENFORCEMENT
STREET FLOODING AND 2 SUBMERGED VEHICLES ON US-30 EAST OF
BRIGGS RD. AT THE RAILROAD VIADUCT.
1140 PM FLASH FLOOD JOLIET 41.53N 88.12W
06/11/2004 WILL IL LAW ENFORCEMENT
STREET FLOODING AND SUBMERGED VEHICLE ON CENTER ST.
ON-RAMP TO EASTBOUND I-80.
1138 PM FLASH FLOOD JOLIET 41.53N 88.12W
06/11/2004 WILL IL LAW ENFORCEMENT
STREET FLOODING AND SUBMERGED VEHICLES AT INTERSECTION OF
S. CHIGAGO AND PATTERSON RDS.
1138 PM FLASH FLOOD PLAINFIELD 41.62N 88.20W
06/11/2004 WILL IL TRAINED SPOTTER
STREET FLOODING AT CATON FARM AND DRAUDEN RDS.
1130 PM FLASH FLOOD PLAINFIELD 41.62N 88.20W
06/11/2004 WILL IL AMATEUR RADIO
STREET FLOODING AT INTERSECTION OF CATON FARM RD. AND
DRAUDEN RD. 0.85 INCHES OF RAIN IN 1 HR.
1130 PM FLASH FLOOD JOLIET 41.53N 88.12W
06/11/2004 WILL IL LAW ENFORCEMENT
WIDESPREAD STREET FLOODING. PORTIONS OF MANY ROADWAYS
INCLUDING MADISON, CENTER, SPRINGFIELD AND GLENWOOD RDS.
UNDER WATER.
1125 PM HAIL DE KALB 41.93N 88.75W
06/11/2004 0.75 INCH DE KALB IL LAW ENFORCEMENT
REPORTED ON NIU CAMPUS BY CAMPUS POLICE.
1125 PM HAIL LOCKPORT 41.59N 88.05W
06/11/2004 1.00 INCH WILL IL TRAINED SPOTTER
REPORTED AT RT. 7 AND MADISON ST.
1121 PM LIGHTNING JOLIET 41.53N 88.12W
06/11/2004 WILL IL LAW ENFORCEMENT
HOUSE HIT BY LIGHTNING AT INTERSECTION OF PRESTIGE AND
MASON RDS.
1121 PM LIGHTNING JOLIET 41.53N 88.12W
06/11/2004 WILL IL LAW ENFORCEMENT
HOUSE HIT BY LIGHTNING AT INTERSECTION OF PRESTIGE AND
MASON RDS.
1115 PM FLASH FLOOD JOLIET 41.53N 88.12W
06/11/2004 WILL IL LAW ENFORCEMENT
STREET FLOODING AT THE INTERSECTION OF BRIGGS RD. AND RT.
52.
1115 PM FLASH FLOOD JOLIET 41.53N 88.12W
06/11/2004 WILL IL LAW ENFORCEMENT
STREET FLOODING AT INTERSECTION OF BRIGGS RD. AND RT. 52.
1045 PM HAIL 4 NE LEMONT 41.71N 87.94W
06/11/2004 0.88 INCH COOK IL TRAINED SPOTTER
1045 PM HAIL 4 NE LOCKPORT 41.63N 87.99W
06/11/2004 0.88 INCH WILL IL TRAINED SPOTTER
1034 PM TSTM WND DMG JOLIET 41.53N 88.12W
06/11/2004 WILL IL LAW ENFORCEMENT
POWER LINES DOWN AT INTERSECTION OF MARQUETTE AND
GLENWOOD.
1034 PM TSTM WND DMG JOLIET 41.53N 88.12W
06/11/2004 WILL IL LAW ENFORCEMENT
POWER LINES DOWN AT THE INTERSECTION OF MARQUETTE AND
GLENWOOD RD.
1030 PM HAIL 4 NW MANHATTAN 41.47N 88.04W
06/11/2004 0.88 INCH WILL IL LAW ENFORCEMENT
0930 PM HAIL 2 SE ROSCOE 42.40N 88.98W
06/11/2004 1.00 INCH WINNEBAGO IL CO-OP OBSERVER
0801 PM HAIL 10 NW ROCKFORD 42.37N 89.20W
06/11/2004 0.75 INCH WINNEBAGO IL EMERGENCY MNGR
1 MILE NORTH OF SHIRLAND
0751 PM HAIL ROCKFORD 42.27N 89.06W
06/11/2004 0.88 INCH WINNEBAGO IL EMERGENCY MNGR
DIME SIZE HAIL SOUTHWEST SIDE OF ROCKFORD AND NICKEL SIZE
HAIL DOWNTOWN ROCKFORD.
&&
RLBThe office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 1:50 AM EST | Flash Flood Warning | LOT | Benton | 3 hr |
| Jun 12, 4:28 PM EST | Flash Flood Warning | LOT | Newton | 62 min |
| Jun 12, 4:55 PM EST | Flash Flood Warning | LOT | Benton | 5 min |
| Jun 12, 5:41 PM EST | Flash Flood Warning | LOT | Benton | 64 min |
| Jun 11, 7:20 PM EST | Severe Thunderstorm Warning | LOT | Ogle, Winnebago | 40 min |
| Jun 11, 7:55 PM EST | Severe Thunderstorm Warning | LOT | Boone, Winnebago | 65 min |
| Jun 11, 9:44 PM EST | Severe Thunderstorm Warning | LOT | Boone | 31 min |
| Jun 11, 9:47 PM EST | Severe Thunderstorm Warning | LOT | Kendall, LaSalle | 43 min |
| Jun 11, 10:37 PM EST | Severe Thunderstorm Warning | LOT | Grundy, Kendall | 23 min |
| Jun 11, 11:09 PM EST | Severe Thunderstorm Warning | LOT | Grundy, Kendall, Will | 41 min |
| Jun 11, 11:25 PM EST | Flash Flood Warning | LOT | Cook, DuPage, Grundy, Kane, Kendall, Will | 4 hr |
| Jun 12, 1:36 AM EST | Severe Thunderstorm Warning | LOT | Iroquois | 24 min |
| Jun 12, 2:07 AM EST | Flash Flood Warning | LOT | Iroquois | 4 hr |
| Jun 12, 2:31 AM EST | Flash Flood Warning | LOT | Ogle | 3 hr |
| Jun 12, 2:49 AM EST | Flash Flood Warning | LOT | LaSalle | 3 hr |
Nearby
Flash Flood Warnings in Indiana, 2004Flash Flood Warnings in Illinois, 2004Every flash flood warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.